# SDR SWAA2014060228559

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 37,496 hours, 21,941 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: CFM567B22G05
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 2 ENG OIL QTY WENT TO 5%.  R & R LUBE UNIT IAW MM.
